# SDR WX0A1900010031798

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-111
- Aircraft serial: 2319
- Aircraft time: 49,883 hours, 29,270 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) CAB PR EXCESS CABIN ACT ECAM, ON DESCENT APPROXIMATELY FL210 AND DESCENDING, CABIN ALT INDICATED ABOVE 10K FEET // REF CT01169449 FOR WORK PERFORMED, FOUND NO DEFECTS PERTAINING TO AC DUCTS, BELLOWS TRIM AIR DUCTS, ISO. VALVES AND BLEED AIR SYSTEM, AND CHECK VALVE FLAPPERS, FUNCTION OF TOILET SYSTEM GOOD. WHEN PERFORMED AMM 05-53-00-870-003, A/C PRESSURIZED NORMAL, SAFTEY VALVES OPERATED NORMALLY AND NO DEFETCS NOTED FROM SAFTEY VALVES THROUGHOUT PRESSURIZATION. VERTICAL CABIN SPEED LEAKAGE RATE WITHIN LIMITS AT THIS TIME. A/C DEPRESSURIZATION NORMAL AT THIS TIME, NO ISSUES WITH SAFETY VALVES DURING DEPRESSURIZATION. AS PERCAUTION COMPARED CABIN ALTITUDE BETWEEN AUTO AND NORMAL MODE, COMPARISON GOOD. PER STS ENGINEERING AUTHORIZATION 109-2023-029, PERFORMED INTERIM REPAIR ON FWD CARGO DOOR SEAL, CLEANED AND APPLIED SPEED TAPE TO DAMAGE SECTION. PERMANENT REPAIR REQUIRED WITHIN 10 FLIGHT CYCLES. M313 - CONTROL #990000830.REMOVED FWD L/H OVERWING EMERGENCY EXIT PER A320 AMM 52-21-11-000-001, FOUND NO DAMAGE ON SEAL. CLEANED AND LUBED SEAL PER A320 AMM 52-21-00-100-001-A. REINSTALLED FWD L/H OVERWING EMERGENCY EXIT PER A320 AMM 52-21-11-400-001. PRESSURIZED A/C PER A320 AMM 05-53-00-780-001-A, FOUND NO NOISES OR OTHER DEFECTS AT THIS TIME."
